American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Raúl E. Curto and Seonguk Yoo. Concrete solution to the nonsingular quartic binary moment problem. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Man Kam Kwong and Anton Zettl. New proofs and extensions of Sylvester’s and Johnson’s inertia theorems to non-Hermitian matrices. Proc. Amer. Math. Soc. 139 (2011) 3795-3806. MR 2823026.
Abstract, references, and article information   
View Article: PDF

[3] Tobias J. Osborne. Almost commuting unitaries with spectral gap are near commuting unitaries. Proc. Amer. Math. Soc. 137 (2009) 4043-4048. MR 2538565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Shichun Yang, Bo He and Alain Togbé. A $2\times 2$ lattice space-time code of the highest rank. Proc. Amer. Math. Soc. 137 (2009) 3601-3607. MR 2529866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Noga Alon, Jarosław Grytczuk, Michał Lason and Mateusz Michałek. Splitting necklaces and measurable colorings of the real line. Proc. Amer. Math. Soc. 137 (2009) 1593-1599. MR 2470817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Chaoping Xing and Wei Li. A $2\times 2$ lattice space-time code of rank $5$. Proc. Amer. Math. Soc. 136 (2008) 3415-3418. MR 2415024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Christopher J. Hillar and Lionel Levine. Polynomial recurrences and cyclic resultants. Proc. Amer. Math. Soc. 135 (2007) 1607-1618. MR 2286068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Lajos Molnár. A remark on the Kochen-Specker theorem and some characterizations of the determinant on sets of Hermitian matrices. Proc. Amer. Math. Soc. 134 (2006) 2839-2848. MR 2231606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robin Harte and Carlos Hernández. Adjugates in Banach algebras. Proc. Amer. Math. Soc. 134 (2006) 1397-1404. MR 2199186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Wlodzimierz Bryc, Wojciech Matysiak and Pawel\ J. Szablowski. Probabilistic aspects of Al-Salam--Chihara polynomials. Proc. Amer. Math. Soc. 133 (2005) 1127-1134. MR 2117214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Olga Holtz. $M$-matrices satisfy Newton's inequalities. Proc. Amer. Math. Soc. 133 (2005) 711-717. MR 2113919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mark Fannes and Dénes Petz. Perturbation of Wigner matrices and a conjecture. Proc. Amer. Math. Soc. 131 (2003) 1981-1988. MR 1963740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Llolsten Kaonga. Projectionless C*-algebras. Proc. Amer. Math. Soc. 130 (2002) 33-38. MR 1855616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. Balasubramanian, S. H. Kulkarni and R. Radha. Non-invertibility of certain almost Mathieu operators. Proc. Amer. Math. Soc. 129 (2001) 2017-2018. MR 1825912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jeno Szigeti. New determinants and the Cayley-Hamilton Theorem for matrices over Lie nilpotent rings. Proc. Amer. Math. Soc. 125 (1997) 2245-2254. MR 1389540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Richard Mansfield. A group determinant determines its group . Proc. Amer. Math. Soc. 116 (1992) 939-941. MR 1123661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] I. P. Goulden and D. M. Jackson. Immanants, Schur functions, and the MacMahon master theorem . Proc. Amer. Math. Soc. 115 (1992) 605-612. MR 1086326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Edward Formanek and David Sibley. The group determinant determines the group . Proc. Amer. Math. Soc. 112 (1991) 649-656. MR 1062831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] C. J. Liu. Enumeration of Hamiltonian cycles and paths in a graph . Proc. Amer. Math. Soc. 111 (1991) 289-296. MR 1028288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Daniel S. Moak. Combinatorial multinomial matrices and multinomial Stirling numbers . Proc. Amer. Math. Soc. 108 (1990) 1-8. MR 965944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Suk Geun Hwang. On the monotonicity of the permanent . Proc. Amer. Math. Soc. 106 (1989) 59-63. MR 960645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ruy Exel and Terry Loring. Almost commuting unitary matrices . Proc. Amer. Math. Soc. 106 (1989) 913-915. MR 975641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. B. Bapat. Multinomial probabilities, permanents and a conjecture of Karlin and Rinott . Proc. Amer. Math. Soc. 102 (1988) 467-472. MR 928962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Stephen J. Dow and Peter M. Gibson. An upper bound for the permanent of a $3$-dimensional $(0,1)$-matrix . Proc. Amer. Math. Soc. 99 (1987) 29-34. MR 866424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] William C. Waterhouse. Symmetric determinants and Jordan norm similarities in characteristic $2$ . Proc. Amer. Math. Soc. 93 (1985) 583-589. MR 776183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] L. B. Beasley and L. J. Cummings. On the uniqueness of generalized matrix functions . Proc. Amer. Math. Soc. 87 (1983) 229-232. MR 681826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] D. Svrtan. Proof of Scott's conjecture . Proc. Amer. Math. Soc. 87 (1983) 203-207. MR 681822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Troels Jørgensen. Traces in $2$-generator subgroups of ${\rm SL}(2,\,{\bf C})$ . Proc. Amer. Math. Soc. 84 (1982) 339-343. MR 640226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Ko Wei Lih and Edward T. H. Wang. Monotonicity conjecture on permanents of doubly stochastic matrices . Proc. Amer. Math. Soc. 82 (1981) 173-178. MR 609645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Daniel Drucker and David M. Goldschmidt. Graphical evaluation of sparse determinants . Proc. Amer. Math. Soc. 77 (1979) 35-39. MR 539626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2